# SDR 95ZZZX3596

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40CR
- Make and model: Lear 55C
- Aircraft serial: 144
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Clamp
- Part number: W901B16DE
- Condition: Opened
- Location: Rt Eng Fuel
- Component: 174026701
- Stage of operation: NR
- Nature of condition: K, X
- Precautionary procedure: O

## Discrepancy

MAIN FUEL LINE SUPPLY FROM RT WING TO RT ENGINE CLAMP OPENED UP WHILE AIRCRAFT WAS IN FLIGHT CAUSING FUEL LOSS.  FUEL IMBALANCE AND RIGHT ENGINE FLAME-OUT AFTER LANDING.  THIS CLAMP IS EASILY OPENED BY JUST BUMPING IT.  RIGHT MAIN FUEL LINE HAS NO STAND-OFF TO KEEP IT FROM MOVING, ALSO, NO SAFETY WIRE HOLES ON CLAMP HOUSING.  SUBMITTER SUGGESTS WRAPPING ALL CLAMPS WITH SAFETY WIRE UNTIL CLAMP CAN BE REDESIGNED.
